Discussions that mention prozac

Open to All Other Health Topics board


i was reading on some website that taking prozac can cause hallucination....is this true? and it said it can cause one to hear vocies:(.......ive been taking it for awhile now and i havent had any of these side effects.....
Not all websites are written by experts... check the authenticity of it... I'm no doctor, so I don't really have an answer for you, but maybe there are some really infrequent cases in which people react to Prozac differently? I've been on a few different anti-depressants and anxiety meds and I've never experienced visual/audio halucinations.. I just didn't like them.
I've been taking Prozac for 14 days of the month (for Premenstral Dysphoric Disorder) for about 4 months now, and I haven't experienced any hallucinations. I've actually had no side effects at all, from it that I've noticed.
Prozac was a life saver to me when I had post-partum. Now if I took it....it would make me crazy anxious.

If it "Isn't broke, don't try and fix it." Why are you concerned? Personally I HATE meds.....but I know they are necessary at times.

FDA meds must list every side effect. So you are going to see so many side effects listed. I guess you have to look at the pros and cons and decide for yourself if the med is appropriate.:)

Bella
I have been on prozac for 23 years. I suffer from severe panic attacks and after trying several medications, I found prozac to be the best. I do not hallucinate (actually thats funny) and I am as normal as anyone. ;) Good Luck